# SDR WX0A070854

- Difficulty date: May 18, 2011
- Submitted: May 25, 2011
- Operation: Air carrier
- Aircraft: N875GA
- Make and model: Doug MD 83
- Aircraft serial: 53468
- System (JASC): 2730 · Elevator Control System
- Part: Tab
- Part number: 5910413508
- Condition: Dented
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ELEVATOR CONTROL TAB LOWER SURFACE DENTED 6.375 INCHES FROM I/B END AND 3 INCHES FROM T/E DENT MEASURES .013 DEEP.  PREPARED DAMAGED AREA FOR BOND REPAIR, FABRICATED DOUBLER AND BONDED IAW MD80 SRM 51-70-02.
